# SDR ZZDA2009303

- Difficulty date: October 2, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUB FLOOR (SHEAR WEB) BS 198 RBL 45 HAS CORROSION.  INSTALLED WEB REPAIR REF B717 SRM 51-70-10 AND 51-40-02.
